MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD RAINBOW SET MD20-12; OXIMETER

MASIMO - 52 DISCOVERY RD RAINBOW SET MD20-12; OXIMETER
Model Number 4073
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device intermittently cuts out.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RD RAINBOW SET MD20-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11099190
Report Number3011353843-2020-00216
Device Sequence Number3781746
Product Code DQA
UDI-Device Identifier00843997009744
UDI-Public00843997009744
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4073
Device Catalogue Number4073
Device Lot Number17GJZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1